# SDR SWAA2020052176618

- Difficulty date: May 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabiin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR BOARD 242D; UPPER SURFACE FACE SHEET HAS MISSING FIBERS. / REPAIRED AFT PASSENGER CABIN FLOORBOARD 242D UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 AND 53-00-50-2R-0 A33703 A94414
